RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Письма в ЖЭТФ:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Письма в ЖЭТФ, 2015, том 101, выпуск 9, страницы 723–729 (Mi jetpl4629)  

МИНИОБЗОРЫ (ИТОГИ ПРОЕКТОВ РФФИ)

Classical integrable systems and Knizhnik–Zamolodchikov–Bernard equations

G. Aminovab, A. Levinac, M. Olshanetskyab, A. Zotovdab

a Institute of Theoretical and Experimental Physics, 117218 Moscow, Russia
b Moscow Institute of Physics and Technology (State University), 141700 Dolgoprudny, Russia
c Department of Mathematics, National Research University Higher School of Economics, 101000 Moscow, Russia
d Steklov Mathematical Institute of the RAS, 119991 Moscow, Russia

Аннотация: This paper is a short review of results obtained as part of The Russian Foundation for Basic Research project 12-02-00594. We mainly focus on interrelations between classical integrable systems, Painlevé–Schlesinger equations and related algebraic structures such as classical and quantum $R$-matrices. The constructions are explained in terms of simplest examples.

Финансовая поддержка Номер гранта
Российский фонд фундаментальных исследований 15-02-04175
15-51-52031 HHC_a
Фонд Дмитрия Зимина «Династия»
Министерство образования и науки Российской Федерации 11 11.G34.31.0023
8528
Simons Foundation
Российская академия наук - Федеральное агентство научных организаций
The work was partially supported by RFBR grant 15-02-04175, by joint RFBR grant 15-51-52031 HHC_a (G.A. and A.Z.), and D. Zimin's fund "Dynasty" (G.A. and A.Z.). The work of A.L. was partially supported by AG Laboratory GU-HSE, RF government grant, ag. 11 11.G34.31.0023, and by the Simons Foundation. The work of A.Z. was partially supported by the Program of RAS "Nonlinear Dynamics" and by the Ministry of Education and Science of Russian Federation under the contract 8528.


DOI: https://doi.org/10.7868/S0370274X15090131

Полный текст: PDF файл (174 kB)
Первая страница: PDF файл
Список литературы: PDF файл   HTML файл

Англоязычная версия:
Journal of Experimental and Theoretical Physics Letters, 2015, 101:9, 648–655

Реферативные базы данных:

Тип публикации: Статья
Поступила в редакцию: 06.04.2015
Язык публикации: английский

Образец цитирования: G. Aminov, A. Levin, M. Olshanetsky, A. Zotov, “Classical integrable systems and Knizhnik–Zamolodchikov–Bernard equations”, Письма в ЖЭТФ, 101:9 (2015), 723–729; JETP Letters, 101:9 (2015), 648–655

Цитирование в формате AMSBIB
\RBibitem{AmiLevOls15}
\by G.~Aminov, A.~Levin, M.~Olshanetsky, A.~Zotov
\paper Classical integrable systems and Knizhnik--Zamolodchikov--Bernard equations
\jour Письма в ЖЭТФ
\yr 2015
\vol 101
\issue 9
\pages 723--729
\mathnet{http://mi.mathnet.ru/jetpl4629}
\crossref{https://doi.org/10.7868/S0370274X15090131}
\elib{http://elibrary.ru/item.asp?id=23765060}
\transl
\jour JETP Letters
\yr 2015
\vol 101
\issue 9
\pages 648--655
\crossref{https://doi.org/10.1134/S0021364015090040}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000358576200013}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84938069574}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/jetpl4629
  • http://mi.mathnet.ru/rus/jetpl/v101/i9/p723

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Письма в Журнал экспериментальной и теоретической физики Pis'ma v Zhurnal Иksperimental'noi i Teoreticheskoi Fiziki
    Просмотров:
    Эта страница:82
    Литература:26
    Первая стр.:12

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2018